Product features

  • Powerful relief of aches, pain & fever
  • Strawberry flavour
  • Sugar and colour-free

Product description

Relief for children from aches, pain & fever.

The calprofen sugar and colour-free range contains an ibuprofen-only medicine, which starts to work on a fever in just 15 minutes and lasts for up to 8 hours. You can use it to reduce your child’s temperature and to relieve the symptoms of cold and flu.

Calprofen is a strawberry flavoured ibuprofen suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches.

Features of Calprofen ibuprofen 3+ months

  • For 3 months to 12 years olds
  • Comes with an easy dose syringe
  • Lasts up to 8 hours
  • Reduces temperature
  • Can be used for teething and toothache
  • Suitable for sore throats, headaches and colds
  • Specifications

    • 100ml
  • Suitable for

    • Children aged 3 months to 12 years old
  • Warnings and cautions

    • Do not exceed stated dose
    • Do not give this product if your baby or child has or has ever had a stomach ulcer, perforation or bleeding
    • Do not give this product if is allergic to ibuprofen or any other ingredient of the product, aspirin or related painkillers
    • Do not give this product if taking NSAID painkillers, or aspirin with a daily dose above 75 mg
    • Speak to a doctor or pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems
    • Consult a doctor or pharmacist if you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant
    • Do not store above 25°C
    • Keep all medicines out of reach and sight of children
    • Short term use only
    • Do not give to babies aged 3-6 months for more than 24 hours
    • Do not give to children aged 6 months or over for more than 3 days
    • If symptoms persist or worsen, consult your doctor promptly
  • How to use

    1. Read enclosed leaflet carefully before use.
    2. For oral use. Shake the bottle well before use.
    3. A double ended spoon is provided to measure doses of 2.5ml and 5ml.
    4. Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
    5. For post-immunisation fever: One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If the fever is not reduced you should consult your doctor.
    6. For pain and fever: Under 3 months. Not recommended.
    7. For pain and fever: 3 months - 6 months (weighing over 5kg). One small (2.5ml) spoonful 3 times a day. Do not use for more than 24 hours.
    8. For pain and fever: 6 months - 1 year. One small (2.5ml) spoonful 3 times a day.
    9. For pain and fever: 1 year - 2 years. One small (2.5ml) spoonful 3 to 4 times a day.
    10. For pain and fever: 3 years - 7 years. One large (5ml) spoonful 3 to 4 times a day.
    11. For pain and fever: 8 years - 12 years. Two large (5ml) spoonfuls 3 to 4 times a day.
  • Ingredients

    Each 5ml oral suspension contains: 100 mg Ibuprofen, E965, E219, E217.

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 on orders up to £20
    • Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £2.99 for orders up to £30
    • Delivered in 3-5 working days

    Express delivery

    • Free on orders over £60
    • £4.99 on orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here